# SDR LR7A9824

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1413
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING PAKN UNSAFE GEAR INDICATION ON NOSE GEAR, RECYCLED GEAR HAD THREE GREEN LIGHTS, SAFE INDICATION.  INSPECTED NOSE GEAR, NO DEFECTS NOTED, INSTALLED GEAR PIN, FERRIED A/C TO PANC, REPLACED NOSE GEAR DOWNLOCK SWITCH IAW L-188 WDM G-2.  OPS CHECKS NORMAL.
